Uniform estimates of the derivatives of the solutions of the Dirichlet and eigenfunction problems for the operator
Doklady Akademii Nauk, Tome 137 (1961) no. 1, pp. 45-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_1_a10,
author = {I. A. Shishmarev},
title = {Uniform estimates of the derivatives of the solutions of the {Dirichlet} and eigenfunction problems for the operator},
journal = {Doklady Akademii Nauk},
pages = {45--47},
year = {1961},
volume = {137},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_1_a10/}
}
TY - JOUR AU - I. A. Shishmarev TI - Uniform estimates of the derivatives of the solutions of the Dirichlet and eigenfunction problems for the operator JO - Doklady Akademii Nauk PY - 1961 SP - 45 EP - 47 VL - 137 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1961_137_1_a10/ LA - ru ID - DAN_1961_137_1_a10 ER -
I. A. Shishmarev. Uniform estimates of the derivatives of the solutions of the Dirichlet and eigenfunction problems for the operator. Doklady Akademii Nauk, Tome 137 (1961) no. 1, pp. 45-47. http://geodesic.mathdoc.fr/item/DAN_1961_137_1_a10/